|timing of medications
Apr 30, 2010
Hello and thank you for your help to us. Recently my doctor changed me one medication. I was taking videx epivir and stocrin.He changed the videx to azt( 1 pill twice a day). So now i have difficulties to remember four days a day to take four pills( morning azt 300mg afternoon epivir 300mg eving agai azt 300mg and before bed stocrin 600mg)This is terrible for me to remember all the time about the medication. Is there is a better way? and pls another question. I have sinusitis and mucosal thickening of the paranasal sinuses and very often i get sick of this. What is the better medication in order not to have interraction with my medications? what antiobiotics are ok to take and for how long? Is the treatment with im cortizon ok? Thanks
| Response from Dr. McGowan
Thanks for your question.
You can cut back to taking your medication twice a day:
Take the AZT and Epivir in the morning, and take the second dose of AZT at night with your Stocrin. AZT and Epivir caome combined in one pill called Combivir (in the US). If you can get Combivir your regimen will be just 3 pills a day (combivir morning and night and Stocrin with your PM dose).
Chronic nasal congestion and sinusitis is a common problem with HIV and can be seasonal. Stocrin is safe to use with inhaled nasal steroids such as fluticasone or budesonide nasal spray. Try to avoid taking steroid pills as these can lower your CD4 count.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Groin Pain After Licking Rectum Worried I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Sore On Tongue After Cunilingus Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.